A family doctor gave me a prescription for asthma. I do not have asthma, but I did have COVID, which gave me throat pain and a cough. I only took the medication once because I read the side effects, and there were a lot of mental health risks associated with the drug, and I am already dealing with specific mental health issues. I was given the tablet Montelukast (Montelukast sodium), and I read that the drug only works if you continue to use it and let it build in your system. Since I only took it once and have no plan to retake it, am I at risk of experiencing any side effects? Please advise.
Welcome to icliniq.com.
I can understand your concern. I have gone through the detailed history you have given (attachments removed to protect the patient's identity). In general, tablet Montelukast (Montelukast sodium) is well tolerated among patients with outdated long-term side effects.
So no need to worry much about single dose-related side effects. I want to clarify, is it 10 mg or 5 mg?
Please follow-up so that I can guide you better.
Thank you doctor,
The prescribed medication is tablet Montelukast 10 mg.
Welcome back to icliniq.com.
You do not have to worry about side effects as the effect of the tablet starts after a month of use only. I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. checked the attached report, along with the data you provided (attachment removed to protect patient identity). Your mother has COPD which is a chronic obstructive lung disease due to changes in the lung with age and due to smoking. In COPD the ai... Read fullCOVID Toes and Other Puzzling Symptoms of COVID-19
The new coronavirus that causes the coronavirus disease (COVID-19) has spread around the globe and is wreaking havoc ... Doctors across the globe are reporting unusual symptoms in patients who have tested positive for the new coronavirus (SARS-CoV-2)... Read fullLong-Term Respiratory Effects of COVID-19
How Are Lungs Affected by the Coronavirus ... Coronavirus predominantly affects the respiratory system and causes a series of reversible and irreversible damages to the lungs ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now